Skip to main content
Log in

Generalization of Kaplansky's and Shirota's theorems onk-compact spaces

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Čech, E.: Topological spaces (revised edition, 1966).

  2. Gillman, L., and M. Jerison: Rings of continuous functions. Princeton: van Nostrand 1960.

    Google Scholar 

  3. Herrlich, H.: Fortsetzbarkeit stetiger Abbildungen und Kompaktheitsgrad topologischer Räume. Math. Zeitschr.96, 64–72 (1967).

    Google Scholar 

  4. —: ε-kompakte Räume. Math. Zeitschr.96, 228–255 (1967).

    Google Scholar 

  5. Hušek, M.: The class ofk-compact spaces is simple. Math. Zeitschr.110, 123–126 (1969).

    Google Scholar 

  6. Kaplansky, I.: Lattices of continuous functions. Bull. Amer. Math. Soc.53, 617–623 (1947).

    Google Scholar 

  7. Milgram, A. N.: Multiplicative semigroups of continuous functions. Duke Math. J.16, 377–383 (1949).

    Google Scholar 

  8. Shirota, T.: A generalization of a theorem of I. Kaplansky. Osaka Math. J.4, 121–132 (1952).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Hušek, M. Generalization of Kaplansky's and Shirota's theorems onk-compact spaces. Math Z 111, 214–220 (1969). https://doi.org/10.1007/BF01113287

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01113287

Navigation